Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #8  
Old 07-08-2013, 03:29 AM
smurph smurph is offline
Senior Member
 
Join Date: Jan 2007
Posts: 413
Default

Hi there....it is very frustrating to get contradicting information. Unfortunately, it happens often enough with hemangiomas. It happened to us too 8 years ago and it was one of the most challenging parts of our experience. So I am surprised/and not surprised to hear about the xylocane information. sigh- that's so frustrating because it was a lifesaver for us.
Dr. Levitin is one of the leading experts in the field so hopefully he has given you some helpful information to guide you and some questions to ask as you go into your appt. tomorrow, esp. with regards to stopping the propanolol. As for the frequency of cleaning the wound and changing the gauze, it probably has to do with the severity of the ulceration, so I would ask about that at your appt. tomorrow. If you do call the doctors in Buffalo, be sure to tell them that your son has had some complications with a really painful ulceration and that should help to get a quicker appt. Let us know how your appt. goes tomorrow. I'll be thinking of you. Hang in there.

Shannon
__________________
VBF Hemangioma Forum Moderator
Reply With Quote